# SDR K3HA980136

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: DE
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

ENGINE NR 2, ON DESCENT THROUGH 15,000 FT ENGINE STARTED TO VIBRATE, N1 AND N2 BEGAN FLUCTUATION, EGT STARTED UP THEN 650 DEGREE ENGINE WAS SHUT DOWN THEN WIND MILLED FOR 14 MINUTES WITH 5 PSI OIL PRESSURE.  REMOVED AND REPLACED NR 2 ENGINE PER KIWI FORM M72A, AND B727 MM 71-00.
